# SDR SIMA3453001S

- Difficulty date: October 26, 2004
- Submitted: December 28, 2004
- Operation: Air carrier
- Aircraft: N345SB
- Make and model: Saab 340B
- Aircraft serial: 340B345
- Engine: Ge CT79B
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Circuit Board
- Part number: 2LA005932
- Part serial: 2680
- Condition: Failed
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DISPATCH REPORT AC DIVERTED DUE TO SMOKE SMELL IN CABIN.  CAPT REPORTS THAT THE SMELL CAME FROM THE AREA OF ROW 12 BC.  C/A RAI 12A-12BC PSU IAW MM 25-20 OPS CK GOOD, ALL LITES AND EMERGENCY LIGHTING B.  (SW21200501237)
